Dizziness on day 4. Headache started that night and hasn't let up (day 8). Anyone else with headaches? I am a migraine patient but thisnisn't my "normal" headache.
11 Oct 2012
Both the dizziness and the headache are listed side effects of the feraheme. You could try and tough it out for a few more days and see if your body adjusts to the medication or you could call your doctor's office and let them know what's going on. There are other medications for iron deficiency that you might be able to tolerate better. Personally, I'd call the dr and tell him what's going on. You shouldn't have to suffer from a headache for that long if there's another comparable medication you could be taking instead.
Just my thoughts. I do hope you get relief one way or another soon.
- Feraheme Information for Consumers
- Feraheme Information for Healthcare Professionals (includes dosage details)
- Side Effects of Feraheme (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Iron Deficiency Anemia - I have iron deficiency but not anemia and have been for 16 years as I have?
... an allergy to iron weather its tablet injections or infusions and even in food, i also have folate deficiency and take folic acid daily, not to ...
0 answers • 17 Nov 2009
will heavy alchol consumption interfer with the effects of taking Ferrous sulfate orally for a person with Iron Deficiency Anemia
3 answers • 15 May 2011
I was recently diagnosed with iron deficiency anemia...im not understanding why my iron is low if i?
... eat plenty of iron fortified foods... any suggestions?
1 answer • 14 Nov 2011
Iron Deficiency Anemia - I have had low iron now for about 6 months, but on and off for years. I was
... put on iron tablets but I am not absorbing them and doctors wants to do some tests (even though I have had them before). Would like some advice ...
1 answer • 11 May 2013
If Lansoprazole interefers with iron absorption then I'm wasting my time but these two medications have been prescribed by my Dr so I am confused
1 answer • 30 Jun 2013